MathSciNet Relay Station
MathSciNet bibliographic data
MR1648484 05E25 (52B20 55U10)
Friedman, Joel; Hanlon, Phil On the Betti numbers of chessboard complexes. J. Algebraic Combin. 8 (1998), no. 2, 193–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement